Posted 15 November 2023 - 12:33 PM
Posted 15 November 2023 - 12:53 PM
Posted 18 November 2023 - 06:11 PM
Sorry Hat - I missed this one....
That is some horrific stuff. Did the doctors not even consider this?! I mean 5-HT is obvious to any that it is a serotonin receptor. Surely if they knew you were still on any such SSRI that this could potentially be hazardous?!
I would be chomping at the bit following this if I were in your shoes.
Just as I was recently offered Promethazine to aid sleeping - I didn't want any drugs (as I have my Kratom), but I asked the doctor which class of drug this was (H1 antihistamine) - and then asked him to refer to my notes.
Oh dear.. he responded
Yes, OH DEAR YOU IDIOT! I am severely allergic to H1 antihistamines!!!
Always question what you are being given. Why? What for? Am I going to suffer any reactions? Are there alternatives? Too many patients just gleefully accept what they are given when the doctors can't even maintain the most basic of principles of their job.
God help us when we are unconscious and cannot do this for ourselves!!
The main thing is that you are OK now. We can't do without you Hat!!!
Posted 19 November 2023 - 07:12 AM
Drug incompatibilities in the US are rated as mild, moderate, serious or severe. When a prescription is processed and it finds the rating of the interaction nothing is done unless the rating is serious or severe. Serious drug interactions warrant a warning note that accompanies the prescription (You know all that paperwork that no one every reads). This interaction is rated as moderate and no action is required.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users